# SDR UIEA2017103102144

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,270 hours, 19,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1665
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMERGENCY LIGHT IS INOP. REMOVED AND REPLACED FUSELAGE EMERGENCY LIGHT IAW AMM 33-51-00.
